# SDR MASA2009110100326

- Difficulty date: November 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 32,498 hours, 29,910 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRSHUTTLE 7203 FROM CAK TO ORD DECLARED AND EMERGENCY JUST PRIOR TO LANDING DUE TO THE LT PACK FAILED AND THE RT WOULD NOT MAINTAIN PRESSURIZATION.  THE CABIN CLIMBED TO 18000 FT AND THE O2 MASKS AUTO DEPLOYED.
